MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012631-29
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to abbott vascular for analysis.A query of the complaint handling system database for the reported lot revealed no other similar incidents and/or complaints reported for stent dislodgement.Return of the stent delivery system may have further aided the analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents reported from this lot.Factors that can contribute to stent dislodgement include, but not limited to; improper or inadequate crimping at the time of manufacture, incorrect sheath sizing, positive pressure during preparation, forced sheath removal, handling of the stent during preparation, and interaction with the lesion, accessory devices, and/or previously implanted stents.To ensure this is not the result of a manufacturing issue, all sds are inspected for proper stent placement, stent damage and crimped stent outer diameter.The investigation was unable to determine a conclusive cause for the reported stent movement.There is no indication of a product quality issue with respect to the design, and manufacture of the device.Na.
 
Event or Problem Description
It was reported that during preparation, the 8x29mm omnilink elite vascular balloon-expandable stent system (bes) was removed from the packaging and after removal of the protective sheath, the end of the stent was loose on the balloon.The bes was discarded, and another device was used to successfully complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10551559
Report Number2024168-2020-07829
Device Sequence Number3528482
Product Code NIO
UDI-Device Identifier08717648178504
UDI-Public08717648178504
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number1012631-29
Device Catalogue Number1012631-29
Device Lot Number9070341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1